EconPapers    
Economics at your fingertips  
 

An Equivalence between the Limit Smoothness and the Rate of Convergence for a General Contraction Operator Family

Maxim J. Goldberg and Seonja Kim

Abstract and Applied Analysis, 2020, vol. 2020, 1-5

Abstract:

Let be a topological space equipped with a complete positive - finite measure and a subset of the reals with as an accumulation point. Let be a nonnegative measurable function on which integrates to in each variable. For a function and , define . We assume that converges to in , as in . For example, is a diffusion semigroup (with ). For a finite measure space and , select real-valued , defined everywhere, with . Define the distance by . Our main result is an equivalence between the smoothness of an function (as measured by an - Lipschitz condition involving and the distance ) and the rate of convergence of to .

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/8866826.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/8866826.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8866826

DOI: 10.1155/2020/8866826

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:8866826